# SDR DXTA2023101898190

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N451QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500665
- Aircraft time: 1,366 hours, 1,055 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 501870807
- Condition: Defective
- Location: Zone 100
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BRAKE: ON LANDING ROLL AND TAXI IN, BRAKE CHATTER, GRABBING. SEEMS TO BE RIGHT SIDE, AS NOSE WOULD PULL RIGHT EACH TIME. COULD FEEL RIGHT TIRE CONSIDERABLY WARMER THAN LEFT. //SIGNOFF// PREFORMED NJA BLEEDING TASK CARD, REMOVED AND REPLACED BRAKE CONTROL UNIT , IAW EMB-505 M/M TASK 32-41-01-400·801-A. PERFORMED TAXI CHECK WITH NO DEFECTS NOTED, OPERATIONAL CHECKED SATISFACTORY.
